# SDR HALA2009112300543

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,731 hours, 4,950 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT HYD SYS PRESS EICAS ALONG WITH RT ENG PRESS LIGHT ON AT SWITCH.  PRESS IS 0 WITH DEMAND PUMP OFF.  REPLACED NR2 ENG HYD PUMP IAW AMM 29-11-05. CONDITION SAME.  RESET NR2 ENG. FIRE HANDLE, OPS CK GOOD.
